# SDR ASAA1057551

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,171 hours, 1,226 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATES DURING RECALL.
